HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of arts and sciences >
Vol. 34, no. 1 (Dec. 1993) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
HJart0340100750.pdf278KbAdobe PDF
Title: Revised Proof of Skolem's Theorem
Authors: Nagashima, Takashi
Issue Date: Dec-1993
Publisher: Hitotsubashi Academy, Hitotsubashi University
Citation: Hitotsubashi journal of arts and sciences
Volume: 34
Issue: 1
Start Page: 75
End Page: 82
Language: eng
DOI: 10.15057/1829
Text Version: publisher
Appears in Collections:Vol. 34, no. 1 (Dec. 1993)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback